# SDR CA111219007

- Difficulty date: December 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,375 hours
- Engine: Pwa PT642A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34055
- Condition: Failed
- Location: Engine
- Part time: 26 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NEW IGNITORS WERE INSTALLED AT PHASE INSPECTION, 26 HRS PRIOR AND FAILED ON A ROUTINE START.  PILOT REPORTED DURING RT ENGINE START TO ENGINE WOULD STABLIZE AT 16 PERCENT THEN NOT LIGHT OFF.  HE REPORTED TO HAVE TRIED THE START SEQUANCE 3 TIMES BEFORE DETERMINING THAT THE ENGINE WOULD NOT START.  MAINTENANCE INSPECTION REVIEVED BOTH IGNITERS HAD FAILED, THEY WERE REPLACED WITH NEW AND NO FUTHER DEFECTS WERE NOTED.
